Decidable theories of non-projectable l -groups of continuous functions

Annals of Pure and Applied Logic 146 (1):21-39 (2007)
  Copy   BIBTEX


We study the class of l-groups of the form C with X an essential P-space. Many such l-groups are non-projectable and their elementary theories may often be reduced to that of an associated Boolean algebra with distinguished ideal. In this paper we establish the decidability of the theories of two classes of such l-groups via corresponding results for the associated structures



    Upload a copy of this work     Papers currently archived: 76,199

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

Elementary equivalence of some rings of definable functions.Vincent Astier - 2008 - Archive for Mathematical Logic 47 (4):327-340.
Degree Spectra of Prime Models.Barbara F. Csima - 2004 - Journal of Symbolic Logic 69 (2):430 - 442.
A quasi-order on continuous functions.Raphaël Carroy - 2013 - Journal of Symbolic Logic 78 (2):633-648.
Stability and stable groups in continuous logic.Itaï Ben Yaacov - 2010 - Journal of Symbolic Logic 75 (3):1111-1136.
Derivatives of Computable Functions.Ning Zhong - 1998 - Mathematical Logic Quarterly 44 (3):304-316.
Degrees of Unsolvability of Continuous Functions.Joseph S. Miller - 2004 - Journal of Symbolic Logic 69 (2):555 - 584.
The modal logic of continuous functions on the rational numbers.Philip Kremer - 2010 - Archive for Mathematical Logic 49 (4):519-527.


Added to PP

12 (#805,342)

6 months
1 (#448,894)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

2007-2008 Winter Meeting of the Association for Symbolic Logic.Jeffrey Remmel - 2008 - Bulletin of Symbolic Logic 14 (3):402-411.

Add more citations

References found in this work

Hyper-regular lattice-ordered groups.Daniel Gluschankof & François Lucas - 1993 - Journal of Symbolic Logic 58 (4):1342-1358.
First-order theories of subgroups of divisible Hahn products.F. Lucas - 2003 - Annals of Pure and Applied Logic 121 (2-3):261-279.

Add more references